Hiroshima Mathematical Journal

Extremal length of an infinite network which is not necessarily locally finite

Tadashi Nakamura and Maretsugu Yamasaki

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 7, Number 3 (1977), 813-826.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206135661

Digital Object Identifier
doi:10.32917/hmj/1206135661

Mathematical Reviews number (MathSciNet)
MR0689912

Zentralblatt MATH identifier
0391.90042

Subjects
Primary: 94A20: Sampling theory
Secondary: 05C99: None of the above, but in this section

Citation

Nakamura, Tadashi; Yamasaki, Maretsugu. Extremal length of an infinite network which is not necessarily locally finite. Hiroshima Math. J. 7 (1977), no. 3, 813--826. doi:10.32917/hmj/1206135661. https://projecteuclid.org/euclid.hmj/1206135661


Export citation

References

  • [1] R. J. Duffin: The extremal length of a network, J. Math. Anal. Appl. 5 (1962), 200-215.
  • [2] T. Nakamura and M. Yamasaki: Generalized extremal length of an infinite network, Hiroshima Math. J. 6 (1976), 95-111.
  • [3] M. Yamasaki: Extremum problems on an infinite network, ibid. 5 (1975), 223-250.
  • [4] A. H. Zemanian: Countably infinite networks that need not be locally finite, IEEE Trans. Circuit and Systems CAS-21 (1974), 274-277.